# SDR ASAA2015010810186

- Difficulty date: January 8, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 15,590 hours, 4,571 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DIFFICULT TO CONTROL COCKPIT AIR TEMP IN AUTO.  ACFT GROUNDED. ACCOMPLISHED BITE TEST OF CABIN TEMP CONTROLLERS, TEST PASS. ACCOMPLISHED FIM 21-61, TASK 861, OPS CHECKED GOOD. FAULT WAS INTERMITTENT IAW STEP I, 6.  NO HISTORY LAST 90 DAYS.
